MathSciNet Relay Station
MathSciNet bibliographic data
MR721616 (85d:05020) 05A15 (11B68)
Shapiro, Louis W.; Woan, Wen Jin; Getu, Seyoum Runs, slides and moments. SIAM J. Algebraic Discrete Methods 4 (1983), no. 4, 459–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement